Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a note of Marcus concerning a problem posed by Frink


Authors: Richard B. Darst and Robert E. Zink
Journal: Proc. Amer. Math. Soc. 16 (1965), 926-928
MSC: Primary 28.10
DOI: https://doi.org/10.1090/S0002-9939-1965-0180641-9
MathSciNet review: 0180641
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de mathématique, Livre VI, Chapitre 5, Hermann, Paris, 1956.
  • [2] O. Frink, Jr., Jordan measure and Riemann integration, Ann. of Math. 34 (1933), 518-526. MR 1503121
  • [3] P. R. Halmos, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [4] F. Hausdorff, Set theory, Chelsea, New York, 1957. MR 0086020 (19:111a)
  • [5] S. Marcus, La mesure de Jordan et l'intégrale de Riemann dans un espace mesure topologique, Act a Sci. Math. 20 (1959), 156-163. MR 0108566 (21:7282)
  • [6] -, Asupra unei probleme puse de O. Frink Jr., Com. Acad. R. P. Romîne 12 (1962), 281-286. MR 0146327 (26:3849)
  • [7] E. Marczewski and R. Sikorski, Measures in non-separable metric spaces, Colloq. Math. 1 (1948), 133-139. MR 0025548 (10:23f)
  • [8] W. Sierpinski, General topology, Univ. of Toronto Press, Toronto, 1956. MR 0050870 (14:394f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.10

Retrieve articles in all journals with MSC: 28.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0180641-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society